Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 469-480
http://dx.doi.org/10.1155/S0161171292000632

Birth and death processes with absorption

1University of South Florida, Department of Mathematics, Tampa, FL 33620, USA
2Laboratoire de Physique Théorique et Hautes Energies, Unité associée au CNRS UA 280, Université Paris 7, France

Received 8 May 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mourad E. H. Ismail, Jean Letessier, and Galliano Valent, “Birth and death processes with absorption,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 469-480, 1992. doi:10.1155/S0161171292000632